| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) leads had migrated.The patient underwent a lead and anchor replacement procedure.Nothing will be returned per facility policy.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2318500.Model: sc-2318-50.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc2317500.Model: sc-2317-50.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
Additional Manufacturer Narrative
Investigation results: the spinal cord stimulator (scs) leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description